×

zbMATH — the first resource for mathematics

Explicit bounds on some new nonlinear integral inequalities with delay. (English) Zbl 1135.26015
Inequalities which give explicit bounds for the unknown function are useful in the study of qualitative properties of solutions of differential and integral equations. In this paper, the explicit bounds for some functions satisfying certain delay integral inequalities are obtained. Some interesting applications are also included.

MSC:
26D15 Inequalities for sums, series and integrals
26D10 Inequalities involving derivatives and differential and integral operators
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Bellman, R., The stability of solutions of linear differential equations, Duke. math. J., 10, 643-647, (1943) · Zbl 0061.18502
[2] Bihari, I., A generalization of a lemma of Bellman and its application to uniqueness problems of differential equations, Acta math. acad. sci. hungar., 7, 81-94, (1965) · Zbl 0070.08201
[3] Gronwall, T.H., Note on the derivatives with respect to a parameter of the solutions of a system of differential equations, Ann. math., 20, 292-296, (1919) · JFM 47.0399.02
[4] KIM, Y.H., On some new integral inequalities for functions in one and two variables, Acta math. sinica, 21, 2, 423-434, (2005) · Zbl 1084.26013
[5] Li, W.N.; Han, M.A.; Meng, F.W., Some new delay integral inequalities and their applications, J. comput. appl. math., 180, 191-200, (2005) · Zbl 1067.26019
[6] Lipovan, O., A retarded integral inequality and its applications, J. math. anal. appl., 285, 436-443, (2003) · Zbl 1040.26007
[7] Ma, Q.H.; Yang, E.H., On some new nonlinear delay integral inequalities, J. math. anal. appl., 252, 864-878, (2000) · Zbl 0974.26015
[8] Ma, Q.H.; Yang, E.H., Some new gronwall – bellman – bihari type integral inequalities with delay, Period. math. hungar., 44, 2, 225-238, (2002) · Zbl 1006.26011
[9] Meng, F.W.; Li, W.N., On some new integral inequalities and their applications, Appl. math. comput., 148, 381-392, (2004) · Zbl 1045.26009
[10] Pachpatte, B.G., On a certain inequality arising in the theory of differential equations, J. math. anal. appl., 182, 143-157, (1994) · Zbl 0806.26009
[11] Pachpatte, B.G., On some new inequalities related to certain inequalities in the theory of differential equations, J. math. anal. appl., 189, 128-144, (1995) · Zbl 0824.26010
[12] Pachpatte, B.G., A note on certain integral inequalities with delay, Period. math. hungar., 31, 229-234, (1995) · Zbl 0854.26012
[13] Pachpatte, B.G., Inequalities for differential and integral equations, (1998), Academic Press New York · Zbl 1032.26008
[14] Pachpatte, B.G., On some new inequalities related to a certain inequalities in the theory of differential equations, J. math. anal. appl., 251, 736-751, (2000) · Zbl 0987.26010
[15] Pachpatte, B.G., Explicit bounds on certain integral inequalities, J. math. anal. appl., 267, 48-61, (2002) · Zbl 0996.26008
[16] Sun, Y.G., On retarded integral inequalities and their applications, J. math. anal. appl., 301, 265-275, (2005) · Zbl 1057.26022
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.